RA, mtx & hydrochloroquinne, poosible GI upsets? - NRAS

NRAS

30,331 members36,394 posts

RA, mtx & hydrochloroquinne, poosible GI upsets?

lindyloo2018
lindyloo2018

Hi I'm relatively newly diagnosed, taking mtx 10mg weekly and hydroxychloroqinne 200 mg daily for 10 months now. Started on 15mg mtx initially but reduced to 10mg weekly 3 months ago. I am suffering at the moment with what I think is stomach and intestine GI upset.

just burning sensations in upper abdomen and right hand side under ribs, also seems to be radiating down the front of my legs , does not feel like heartburn, It could all be stress as I have been very stressed for the last month because of UTI infection and missing my meds for 5 weeks and now scared of a flare up.. please can anyone offer any advice ?

many thanks

2 Replies
oldestnewest
Hidden
Hidden

Both made me nauseous but not what you’re describing; I’d ring advice line, that’s what they’re there for, might put your mind at rest x

Look into the health benefits of kefir and your gut bloom, with advice from your RA nurse. But it has helped me enormously

You may also like...